# SDR SWAA2020050442707

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

241EF PASSENGER CABIN FLOOR PANEL HAS UPPER SKIN DAMAGE / FABRICATED REPLACEMENT FLOOR PANEL 241EF IAW SRM 53-00-50-01-1 AND PL BOEING DWG 144A5810-129 REV A AND BOEING DWG 144A5810-129 REV A. BMS 4-23 LOT# 5080627-18
